2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 8 [rss]
M. Barros, A. Ferrández. New classical string solutions in $\rm AdS_3$ through null scrolls Classical Quantum Gravity 30 (2013) no. 11 , 115003, 19. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh. Real hypersurfaces in complex projective space whose structure Jacobi operator is Lie $\BbbD$-parallel Canad. Math. Bull. 56 (2013) no. 2 , 306–316. MathScinet [bib] [doi]
A. M. Candela, A. Romero, M. Sánchez. Completeness of the trajectories of particles coupled to a general force field Arch. Ration. Mech. Anal. 208 (2013) no. 1 , 255–274. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. New Calabi-Bernstein results for some elliptic nonlinear equations Anal. Appl. (Singap.) 11 (2013) no. 1 , 1350002, 13. MathScinet [bib] [doi]
O. F. Blanco, M. Sánchez, J. M. M. Senovilla. Structure of second-order symmetric Lorentzian manifolds J. Eur. Math. Soc. (JEMS) 15 (2013) no. 2 , 595–634. MathScinet [bib] [doi]
F. Martin, M. Umehara, K. Yamada. Erratum to: Complete bounded null curves immersed in $\BbbC^3$ and $\rm SL(2, \BbbC)$ [MR2507616] Calc. Var. Partial Differential Equations 46 (2013) no. 1-2 , 439–440. MathScinet [bib] [doi]
M. Barros, A. Ferrández. How big is the family of stationary null scrolls? J. Geom. Phys. 64 (2013) , 54–60. MathScinet [bib] [doi]
J. A. Aledo, S. Martinez, J. C. Valverde. Parallel discrete dynamical systems on independent local functions J. Comput. Appl. Math. 237 (2013) no. 1 , 335–339. MathScinet [bib] [doi]
A.G.-P. Gómez-Lobo, J. M. M. Senovilla. Erratum to A set of invariant quality factors measuring the deviation from the Kerr metric (Gen Relativ Gravit, 10.1007/s10714-013-1518-9) General Relativity and Gravitation 45 (2013) no. 6 , 1129. [bib]
A.G.-P. Gómez-Lobo, J. M. M. Senovilla. A set of invariant quality factors measuring the deviation from the Kerr metric General Relativity and Gravitation 45 (2013) no. 6 , 1095-1127. [bib]
J. L. Flores, J. Herrera, M. Sánchez. Computability of the causal boundary by using isocausality Classical and Quantum Gravity 30 (2013) no. 7. [bib]
2012
J. M. M. Senovilla. Singularity Theorems in General Relativity: Achievements and Open Questions Birkhäuser, N York, USA Einstein Studies 12 (2012) , 305-316. [bib] [doi]
M. Mars, A. Soria. On the Penrose inequality for dust null shells in the Minkowski spacetime of arbitrary dimension Classical and Quantum Gravity 29 (2012) no. 13. [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. Causal boundary of spacetimes: revision and applications to AdS/CFT correspondence Chapter in Quantum field theory and gravity Birkhäuser/Springer Basel AG, Basel (2012) , 97–119. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez, I. Jeong, Y. J. Suh. $\germ D$-parallelism of normal and structure Jacobi operators for hypersurfaces in complex two-plane Grassmannians In Proceedings of the 16th International Workshop on Differential Geometry and the 5th KNUGRG-OCAMI Differential Geometry Workshop [Volume 16] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2012) , 161–174. MathScinet [bib]
J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster connection on real hypersurfaces of complex projective space In Proceedings of the 16th International Workshop on Differential Geometry and the 5th KNUGRG-OCAMI Differential Geometry Workshop [Volume 16] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2012) , 47–54. MathScinet [bib]
C. J. G. Machado, J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster connection on real hypersurfaces in complex two-plane Grassmannians In Proceedings of the 16th International Workshop on Differential Geometry and the 5th KNUGRG-OCAMI Differential Geometry Workshop [Volume 16] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2012) , 35–46. MathScinet [bib]
J. A. Aledo, S. Martinez, J. C. Valverde. Parallel dynamical systems over directed dependency graphs Appl. Math. Comput. 219 (2012) no. 3 , 1114–1119. MathScinet [bib] [doi]
F. Martín, III W. H. Meeks. Calabi-Yau domains in three manifolds Amer. J. Math. 134 (2012) no. 5 , 1329–1344. MathScinet [bib] [doi]
J. D. Pérez, J. T. Oh, Y. J. Suh. Compact real hypersurfaces in complex two-plane Grassmannians Houston J. Math. 38 (2012) no. 2 , 469–492. MathScinet [bib]
Powered by bibtexbrowser